# SDR REXA201200143

- Difficulty date: January 25, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- Aircraft time: 25,712 hours, 23,349 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR SMOKE TOILET-MSG ON TAKEOFF MSG REMAINED UNTIL SHORT FINAL NO SMOKE VISUALLY ONLY 2 PAX FROM 9 A&B REPORTED AN OILY /SMOKE SMELL CFR REPORTED NO SMOKE OR HEAT SIGNATURES.  REMOVED AND REPLACED LT &RT COALESCER BAGS IAW AMM 21-51-13.  PERFORMED OPC OF LAV SMOKE DETECTOR SYSTEM IAW AMM 26-16-00 OPC GOOD NO DEFECTES NOTED, OK FOR SVC.
